# SDR ABXA9800839

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING DESCENT AT APPROXIMATELY 12,000 FT, FUMES WERE SMELLED IN THE COCKPIT.  DIRTY, MUSTY, ACID SMELL.  DONNED OXYGEN MASK FOR REMAINDER OF FLIGHT.  INSPECTED ALL AVIONICS EQUIPMENT.  NO FUMES NOTED.  GROUND RAN ALL CTC'S ONE AT A TIME. NO FUMES NOTED.  INSPECTED FORWARD ACCESSORY CONPARTMENT, NO FUMES NOTED.  ALL SYSTEMS CHECKED GOOD.
